MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDL-737L
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned device related to this incident was returned for evaluation.The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.A review of the risk management files revealed no new risks associated with the device.Rmf 0003 rev 36 line 15 - failure to relieve symptoms including unresolved pain rmf 0003 rev 36 line 12.35.- subsidence leading to surgical/major intervention, with explantation, involving patient with multiple cervical spinal implants rmf 0003 rev 36 line 12.75 - device explanted.
 
Event or Problem Description
Information provided states that patient had m6-c implanted at c5/6 in (b)(6) 2019.Patient experienced a fall in mid 2022.The images showed subsidence of the device into the c6 vertebra and non-union of the fusion at the c6/7 level.Patient experienced pain in his right parascapular area and shoulder.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key17595270
Report Number3004987282-2023-00050
Device Sequence Number12369782
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Catalogue NumberCDL-737L
Device Lot Number1392767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale
Patient Weight122 KG